# SDR ASAA2020040232589

- Difficulty date: March 4, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LWR HORIZONTAL STAB SKIN IS CRACKED AT STA 129.50 I/B ROW OF FASTENERS. GROUNDED - YES. REPAIRED IAW B737 800 SRM 55 10 01 2R 11, THIS IS A CATEGORY B REPAIR REQUIRING DETAILED VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT INSPECTION EVERY 9000 FLT. CYCLES WITH AN INSPECTION THRESHOLD EVERY 56,000 TOTAL FLT. CYCLES. TOTAL CYCLES AT TIME OF REPAIR IS 18847.
